Jump to content
Important Survey - Please Participate ×

New to this!


[Go...]

Recommended Posts

I am joining to get support and wisdom from those that have been or are there now, looking to safely taper and eventually stop the .5 Xanax that I've been on for years when going through incredibly stressful times, also wondering about lingering side effects of Valium after stopping due to my son being on these and Ativan at the same time. The Valium was for muscle spasticity due to a brain injury. Thank you!
Link to comment
Share on other sites

Hello Goldengirl1322 :hug: Welcome to BenzoBuddies.

 

It sounds like you have had a lot to deal with, so sorry about your son’s brain injury.  Benzodiazepines should not be stopped abruptly,  they need to be tapered off.  You've come to the right place for information and taper advice.  You are making a good decision to taper off these drugs

 

The generally accepted taper rate is 5-10%, every 10 to 14 days.  The rate can be adjusted to meet your needs.  A slow taper will help to keep withdrawal symptoms manageable.  Although symptoms can be severe at times,  they are temporary, we do  eventually recover from this experience.

 

Here are some links to get you started.

 

The Ashton Manual is an invaluable resource, I found this manual very helpful when I began this process. 

 

General Taper Plans

 

Withdrawal Support is an excellent board to connect with members and share benzo withdrawal experiences.

 

Please take the time to Create a SignatureThis will allow others to see where you are in the process so they can better support you.

 

Feel free to post on any of our dedicated boards. 

 

Welcome aboard

 

Magrita

 

 

Link to comment
Share on other sites

×
×
  • Create New...